# SDR ASAA2023091145062

- Difficulty date: September 11, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 6,504 hours, 1,894 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Condition: Unknown
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG HPSOV MANUAL LOCK BOLT HELICOIL INSERT UNTHREADED FROM VALVE. MIG 2C 40-0051333 INIT. GROUNDED - YES. INSTALLED NEW HELICOIL INSERT IN HPSOV VALVE. REF HONEYWELL CMM 36-11-82 2G PAGE 6004. 74772. REINSTALLED #1 ENG HPSOV REF AMM 36-11-07. OPS CHECK, LEAK CHECK GOOD. MIG 2C 40-0051333 CLOSED.
